I wasnt sure where else to ask this at..
Ever since I gave birth to my son in december it seems like ive been passing clots vaginally with my period..
ive also noticed that i get light bleeding from behind during this time too. just yesterday i started taking the birth control pill tri nessa, and this morning the first couple of times i went to the bathroom it really looked like i was passing blood clots from behind??? i called my GI (stomach) doctor, and he said to keep taking the pill and to schedule a colonosopy. I was thinking that it may have been just from the front and called to tell them i was going to wait until Monday to see what happens, because i wasnt sure if it was just coming from the front and somehow getting back there. Whoever answered the phone said it would be ok. I dont know though im really freaking out about this.. Shouldnt they at least exam me before wanting to do a colonoscopy ?
Asked by Anonymous at 7:16 PM on May. 15, 2009 in Health
Answer by Bugsmommy1908 at 7:34 PM on May. 15, 2009